# SDR SWAA103426

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 46,150 hours, 37,291 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 106223142
- Part serial: 0795970
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  CABIN ALTITUDE WARNING HORN SOUNDED AT 370FLT IN CRUISE FLIGHT.  CABIN WAS AT 10,000 FT.  UNABLE TO RESTORE CABIN ALTITUDE.  MAX CABIN ALTITUDE WAS 12,000 FT.  EMERGENCY DESCENT WITH MANUAL CONTROL.  REMOVED AND REPLACED NR 1 & NR 2 CABIN PRESSURE CONTROLLER PER MM.
